MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 3.7MM MTX,13MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 3.7MM MTX,13MM; DENTAL IMPLANT
Model Number TMMB13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant had to be removed due to becoming fractured.A new implant was placed after removal.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem d4: expiration date and udi g3: date received by the manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h4: device manufacture date h6: evaluation codes h10: additional narrative one implant was returned for investigation.Visual evaluation of the as returned product identified that the implant was fractured at the body.Zimvie is not responsible for any damage caused by the clinician's removal of the device.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was low bone density (type iv).The reported device was located on tooth 33 (fdi) and was used for approximately 1 years, 11 month(s).X-ray & picture evaluation: the customer did not provide any images for the reported event.Review of appropriate documentation: documents reviewed: instructions for use for tapered screw-vent®, advent® and trabecular metal¿ implants (ifu4869 rev 9-10/19) information identified: 'contraindications' 'warnings' & 'precautions' dhr review: dhr review was completed for the subject lot number 1230732.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number 1230732 for similar events and no other complaint was identified.Review completed utilizing keywords: 'dental : functional : fracture : implant' post market trend review: october post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did occur, and the reported event was confirmed as physical evaluation identified the fractured implant.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP TM 3.7MM MTX,13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15130477
Report Number0002023141-2022-01931
Device Sequence Number20451529
Product Code DZE
UDI-Device Identifier00889024018884
UDI-Public(01)00889024018884(17)240728(10)1230732
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2024
Device Model NumberTMMB13
Device Catalogue NumberTMMB13
Device Lot Number1230732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale